# SDR FDEA201303080516

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 60,221 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 60,221 hours, 19,377 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN WHEEL WELL RT MOST FWD LT-ANGLE STIFFENER WEB SUPPORT DOUBLER FOR   SPOILER PUSH ROD HAS MULTIPLE CRACKS FORMING ON THE RADIOUS TOP TO BOTTOM.  R & R DAMAGED DOUBLER IAW SRM 51-33-01, VOL II AND DWG AEA 0526.
